MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL

STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL
Catalog Number FL19H
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.7 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.2 devices were not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 10 malfunction events(s), where it was reported the devices experienced end/siderail cannot latch upright, mid-position, or stuck at lowest height, access door unexpectedly opens or false latch of siderail.No adverse consequence or clinically relevant delay in treatment was reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).1 device: pully/mechanical problem identified.

Brand Name
CUB PEDIATRIC CRIB- HYD BASE
Common Device Name
BED, PEDIATRIC OPEN HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22608287
Report Number0001831750-2025-99221
Device Sequence Number10106578
Product Code FMS
UDI-Device Identifier07613327169348
UDI-Public7613327169348
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized10
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFL19H
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown